# SDR AALA201708159025

- Difficulty date: August 13, 2017
- Submitted: August 17, 2017
- Operation: Air carrier
- Aircraft: N772AN
- Make and model: Boeing 777223
- Aircraft serial: 29580
- Aircraft time: 74,896 hours, 9,508 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED.  SMOKE ALARM NOT DETECTED WHEN PAX WAS SMOKING IN LAV 3L.  SMOKE DETECTOR LAV 3L RESET PERFORMED AND OPERATIONAL TEST COMPLIED, OK FOR SERVICE.
